MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT
Model Number FG-36045-001
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported as follows: "while removing a peripheral balloon the hub came disconnected." patient present at time of event?: yes.Patient complications: no patient complications.Type of procedure: peripheral intervention.Device/procedure outcome: unable to use device - attempted,different device used (same model),procedure completed.Patient outcome: f26: no health consequences or impact.As reported device codes: 1188: detachment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Additional Manufacturer Narrative
Initial report submitted on 04-jun-2024, per mfr report #: 3003637635-2024-00013.The dhr review and investigation performed on the returned device showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is undeterminable.

Brand Name
CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden,
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden,
Manufacturer Contact
juliana nuernberger
lauensteiner strasse 37
dresden, 01277
GM   01277
MDR Report Key19456632
Report Number3003637635-2024-00013
Device Sequence Number15446876
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36045-001
Device Catalogue NumberUS-36045-F-ST-H
Device Lot Number800138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown